... normal 5days. Had sex on July 2 two days after my period ended and now on july 20th I felt I was getting my period and I just been spotting for the past 5days is this my period and it's just light. And when will it stop
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy , & could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2014 • 2 answers
Posted 5 Oct 2014 • 1 answer
Pregnancy - I ended my period on Nov 13th. I had sex with my ex on the 14th. I took plan b 12 hours?
Posted 4 Jan 2016 • 1 answer
Posted 27 Jun 2017 • 1 answer
Posted 22 Aug 2018 • 1 answer